# SDR CA120628008

- Difficulty date: June 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 641201534
- Condition: Damaged
- Part time: 9,051 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD MISSING 12 ATTACHMENT RIVETS IN AFT CANTED FRAME.  NO RIVETS HAD EVER BEEN INSTALLED AT THIS LOCATION AND IT IS NOTED THAT THE ATTACHMENT OF THE FUSELAGE DORSAL FIN WOULD INTERFERE WITH THE INSTALLATION OF BULKHEAD RIVETS.
